# SDR 4DPA2021090800001

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 33,997 hours, 30,794 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

/JSX FLT 9401 NON REV REPO LEG, 1ST RTF, CREW DECLARED AN EMERGENCY DUE TO BLEED 2 OVER HEAT AND CABIN PRESSURIZATION SPIKE RETURNED TO FIELD NO FURTHER ISSUES. CORR ACTION FAV FILTER CLOGGED REMOVED AND CLEANED FILTER AND REINSTALLED BLEED 2 OPS TEST GOOD. 2ND RTF CREW RETURNED TO FIELD DUE TO BLEED 2 OVER HEAT EICAS MESSAGE CORR ACTION DEFERRED BLEED 2 SYSTEM. LATER OPS TESTED GOOD NO OVERHEAT MESSAGES AND HAS FLOWN 8 LEGS NO BLEED 2 ISSUES AS OF 9/13/21.
